# SDR AALA202211293002

- Difficulty date: November 14, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BEAM CORRODED IN FORWARD CABIN STA 312 AND WATER LINE 208 AND BUTT LINE 0. REPAIRED FLOORBEAM WITH NESTED ANGLES PER SRM 53-10-51-2R.
